# SDR SWAA2025072192344

- Difficulty date: July 17, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 26,620 hours, 13,536 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CAPTAINS SIDE FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED LFT AFT INBD FLASHLIGHT PER AMM 25-64-00. THIS CLEARS MEL 25-12-01.
